Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. Sarason
Title: Sub-Hardy Hilbert spaces in the unit disk
Additional book information: Lecture Notes in the Mathematical Sciences, vol. 10, Wiley, New York, 1994, xiv+95 pp., ISBN 0-471-04897-6, $49.95

References [Enhancements On Off] (What's this?)

  • 1 D. Alpay, A. Dijksma, J. Rovnyak, and H. S. V. de Snoo, Schur functions, operator colligations, and reproducing kernel Pontryagin spaces, in preparation.
  • 2 T. Andô, de Branges Spaces and Analytic Operator Functions, Hokkaido University, Research Institute of Applied Electricity, Division of Applied Mathematics, Sapporo, 1990.
  • 3 J. A. Ball and T. L. Kriete III, Operator-valued Nevanlinna-Pick kernels and the functional models for contraction operators, Integral Equations and Operator Theory 10 (1987), 17--61, MR 88a:47013.
  • 4 A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255, MR 10:381.
  • 5 L. de Branges, A proof of the Bieberbach conjecture, Acta Math. 154 (1985), 137-152, MR 86h:30026.
  • 6 ------, A construction of Krein spaces of analytic functions, J. Funct. Anal. 98 (1991), 1--41, MR 92k:46031.
  • 7 L. de Branges and J. Rovnyak, Square Summable Power Series, Holt, Rinehart and Winston, New York, 1966, MR 35:5909.
  • 8 ------, Canonical models in quantum scattering theory, Perturbation Theory and its Applications in Quantum Mechanics (Proc. Adv. Sem. Math. Res. Center, U.S. Army, Theoret. Chem. Inst., Univ. of Wisconsin, Madison, Wis., 1965), 1966, pp. 295--392, MR 39:6109.
  • 9 H. Dym, $J$ Contractive Matrix Functions, Reproducing Kernel Hilbert Spaces, and Interpolation, CBMS Regional Conference Series in Mathematics, vol 71, Amer. Math. Soc., Providence, RI, 1989, MR 90g:47003.
  • 10 J. Guyker, The de Branges-Rovnyak model with finite-dimensional coefficients, Trans. Amer. Math. Soc. 347 (1995), 1383--1389, MR 95g:46045.
  • 11 N. K. Nikol'skii and V. I. Vasyunin, Notes on two function models, The Bieberbach Conjecture (West Lafayette, Ind., 1985), Amer. Math. Soc., Providence, RI, 1986, pp. 113--141, MR 88f:47008.
  • 12 D. Sarason, Generalized interpolation in $H^\infty $, Trans. Amer. Math. Soc. 127 (1967), 179--203, MR 34:8193.
  • 13 ------, Shift-invariant subspaces from the Brangesian point of view, The Bieberbach Conjecture (West Lafayette, Ind., 1985), Math. Surveys Monographs, vol. 21, Amer. Math. Soc., Providence, RI, 1986, pp. (153--166), MR 88d:47014a.

Review Information:

Reviewer: James Rovnyak
Affiliation: University of Virginia
Email: rovnyak@Virginia.EDU
Journal: Bull. Amer. Math. Soc. 33 (1996), 81-85
DOI: https://doi.org/10.1090/S0273-0979-96-00634-9
Review copyright: © Copyright 1996 American Mathematical Society
American Mathematical Society